# SDR AALA20171116003

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,562 hours, 1,401 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-2 DOOR PRESSURE LOW. SERVICED L-2 DOOR TO PROPER PRESSURE PER AMM 52-22-00.
